The pill. I started on 3 a day and now on one a day and its driving me crazy.. Please anyone let me know if anyone else feels the same. Grace
grace1269; YES this medication you have to go off of slow in a tapering dose. Check with your doctor about getting the right dose for coming off of this medication. Then follow it very close so you don't have to put up with the withdrawal. In the mean time, you may want to take a little more to avoid the withdrawal until you talk with the doctor.
Have a good weekend.Chuck1957
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2009 • 1 answer
Posted 19 Nov 2010 • 4 answers
Posted 14 Dec 2015 • 2 answers
Posted 12 Sep 2016 • 1 answer
Posted 1 day 11 hours ago • 1 answer